# SDR SWIA2025110701

- Difficulty date: October 11, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N175SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000527
- Aircraft time: 26,951 hours, 16,999 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK RT HORIZONTAL STAB RIB 12A UPPER FLANGE BETWEEN FRONT SPAR AND FIRST STRINGER AT AFT RIVET LOCATION.   REMOVED AND REPLACED R/H HORIZONTAL STAB RIB 12A. REF SRM 51-40-08 AND ETD2025-170-930708.
